# SDR R61A200800009

- Difficulty date: May 13, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 3,505 hours, 2,505 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: L/E Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SLAT FAIL MESSAGE ON APPROACH.  CREW FOLLOWED QRH PROCEDURES AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND FOUND SLAT 3/4 HARNESS TO BE BAD.  REMOVED AND REPLACED SLAT SKEW SENSOR WIRING HARNESS OPERATIONAL CHECK GOOD.
